# SDR AALA202307177616

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 93,102 hours, 11,555 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST AREA DOOR DIFFICULT TO OPEN. FLIGHT DECK CREW REST DOOR LUBRICATED PER AMM 25-29-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
